MathSciNet Relay Station
MathSciNet bibliographic data
MR2146635 (2006a:54040) 54H25 (54H20 55M20)
Salazar, José M. Fixed point index in symmetric products. Trans. Amer. Math. Soc. 357 (2005), no. 9, 3493–3508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement